Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had bronchitis. Having pains, loose stools, dizziness, nausea. Given azithromycin. Should I be concern?

Good evening, I had bronchitis earlier this month for about two weeks. After that time, I was put on Azithromycin for 5 days. After day one, about two fingers beneath my right bottom rib, I started having dull aches and pains. Since this time (it s been 5 more days), I have had very loose stool with small chunks of blood, occasional dizziness , and still the dull continual pain. I have been slightly nauseated so have lost a few pounds for not eating as much. I am juicing 2x per day (carrots and greens) to make sure I stay hydrated and taking an intestinal health supplement . Is there anything I should be concerned about?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

As I understand, you are having dull pain beneath your right ribs, bloody stool, nausea and weight loss. These can be due to various reasons like gastrointestinal infection, gall bladder disease and rarely liver disease or side effects of antibiotics. If you were my patient, I would order investigations like stool examination, ultrasound abdomen and a complete physical examination t identify the cause.

Take Care!
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor